# SDR SWIA201229349

- Difficulty date: January 22, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 22,539 hours, 19,069 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP LIGHTS OUT.  (FLT 6436)  REPOSITIONED FLOOR EMERGENCY LIGHT CONNECTOR.
